# SDR WX0A2016040173125

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 71,503 hours, 39,691 cycles
- System (JASC): 2210 · Autopilot System
- Part: Software
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN IN NAVIGATION MODE, ACFT IS BANKING 30 DEGREES PLUS AT HIGH ALTITUDES.  DURING LEVEL TURNS, IT IS LOSING UP TO 75 FEET OF ALTITUDE.  PERFORMED FLIGHT FAULT REVIEW OF DFGC 1 & 2 FOUND MULTIPLE FAULTS FOR PMS & FMS NAVIGATION DATA IAW AMM 22-01-05.  RE-LOADED FMS NAV DATA IAW TC 34-040-003.  RTS TEST OF BOTH DFGC'S SHOW GO IAW AMM 22-01-05.
